Each 5ml contains Paracetamol IP 250mg
Quick relif in Fever & Pain
* Tips on getting accurate quotes. Please include product name, order quantity, usage, special requests if any in your inquiry.
Did not receive yet?
Thank You for your valuable time. We have received your details and will get back to you shortly.
For immediate response, call this customer.